# SDR R61A201603030223

- Difficulty date: March 3, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 21,059 hours, 16,691 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, SHEAR CLIP BY AFT LAV DOOR HINGE AT FRAME 87, STR 2, LT IS CHAFED.  MAINTENANCE R & R SHEAR CLIP BY AFT LAV DOOR HINGE AT FRAME 87, STR 2, LT IAW SRM 51-41-01, 51-41-02, 51-43-03 AND IAW ETD 2016-170-024449.
